# SDR AALA202401083574

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A320*
- Aircraft serial: 5763
- Aircraft time: 32,307 hours, 13,331 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4L HARD TO ARM AND DISARM. CLEANED AND LUBRICATED DOOR GIRT BAR FITTING (AALA202401083574) AND DISARMING MECHANISM (AALA202401082856).
